Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 2, 2016, 4:10 PM EDT for DeKalb County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2016, 4:10 PM EDT (20:10 UTC)
- Expired
- Jun 2, 2016, 4:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
County DeKalb County, GA
The radar
The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
539
WWUS82 KFFC 022010
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT THU JUN 2 2016
GAZ033-034-045-022045-
DEKALB GA-NORTH FULTON GA-GWINNETT GA-
410 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTH FULTON AND
SOUTHWESTERN GWINNETT COUNTIES UNTIL 445 PM EDT...
AT 409 PM EDT...A STRONG THUNDERSTORM WAS OVER DRUID HILLS...OR OVER
DECATUR...MOVING NORTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...SANDY
SPRINGS...DUNWOODY...SNELLVILLE...LILBURN...
CHAMBLEE...NORCROSS...DORAVILLE...CLARKSTON...STONE
MOUNTAIN...AVONDALE ESTATES...PINE LAKE...NORTH
ATLANTA...MIDTOWN...DRUID HILLS...NORTH DECATUR...CANDLER-
MCAFEE...BELVEDERE PARK AND TUCKER.
LAT...LON 3383 8447 3383 8446 3384 8446 3398 8433
3384 8396 3368 8423 3376 8434 3380 8450
TIME...MOT...LOC 2009Z 228DEG 21KT 3379 8431
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 2, 2:30 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 2, 2:30 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 230 PM EDT THU JUN 2 2016 .SHORT TERM /Tonight through Friday Night/... The summer time pattern will continue with scattered diurnally driven afternoon convection dominating the discussion through the short term. Morning sounding and latest analysis shows a slightly more moist and continued moderately unstable environment. This coupled with a slightly more active southwest flow aloft will once again support the development of scattered showers and thunderstorms this afternoon and evening. Although a handful of storms could become strong or even severe this afternoon... latest thinking is the more moist air mass... coupled with slightly less favorable or less steep lapse rates due to some mid level warm air should help hold most storms below severe limits today... unlike yesterday. At this time... it appears the greatest strong to severe storm threat will be across far north GA where an active southwest flow aloft... along with orographic lift could enhance storm updrafts... and also across parts of central GA... mainly along and south of a Hamilton to Milledgeville line... where temps are quickly climbing into the mid and upper 90s under ample sunshine. The main storm threats will be strong to damaging winds and frequent cloud to ground lightning... but even tho the freezing level is 1000 feet higher today... still could see small to medium sized hail as well. Stronger mid level southwest winds will help keep storms moving a bit faster from the southwest to northeast today... so rainfall amounts may not be quite as heavy as seen yesterday unless training occurs... however still could see around 1.0 to 2.0 inches in a short time for a few areas... which could result in brief ponding of water over low lying areas... so watch for water on roadways. On Friday... models are showing high pressure building aloft in response to low pressure deepening over Texas. This could help hinder afternoon convection... or at least result in slightly less coverage. However... this ridging will also help push daytime highs into the 90s for most areas... so will continue to plan on at least low scattered coverage by 1-2 pm on Friday. The ridging should greatly hinder severe storm development and SPC is only showing a general thunder threat at this time. Otherwise... will once again see partly cloudy afternoons and mostly clear nights with temperatures running about 5-8 degrees above normal. A MAV and MET MOS blend for temperatures and pops looked reasonable through the period. 39 .LONG TERM /Saturday through Thursday/... Current extended forecast period grids remain consistent with latest medium range model trends and I have not made too many changes to the current long term forecast grids with this cycle. Best chances for widespread beneficial rainfall still appear to be late Saturday though late Sunday as upper trough axis transits the area along with an associated cold front. Although best upper dynamics remain well north of the state...decent low/mid-level wind field accompanying the front along with moderate instability indicate we will need to keep an eye on trends for severe thunderstorm potential Sunday. Medium range models are now developing a potentially interesting tropical system in the Gulf of Mexico this weekend and sweeping it across Florida early next week. Not great consistency with yesterday's 12Z runs as far as strength...location and timing...but surprisingly decent agreement between the GFS...ECMWF and Canadian models. Based on this...confidence is not super strong right now... but interest has been piqued. After this gulf system...if current model trends pan out...sweeps east into the Atlantic we are still looking at an extended period of good northwesterly/westerly upper flow which should eventually drive the cold front through the forecast area allowing for noticeably drier and milder air to dominate the region by mid-week. 20 && AVIATION... 18Z Update... VFR conditions will prevail with occasional mid level cigs mainly in the afternoon and evening with daytime convection and afternoon cu around 5-7kft. Best chances for tempo TSRA at all airports will be between 19-23z today and Fri. Winds will mix down ssw by 18-19z today and persist from the sw around 7kts or less through late this afternoon or early evening... then winds back sse by 01-03z this evening with speeds 3kts or less. Winds mix down sw again by 15z Fri and remain sw on Fri with speeds around 6-8kts. //ATL Confidence...18Z Update... Medium on timing and coverage of afternoon storms today and Friday. High on all else. 39 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 92 70 90 / 40 40 30 50 Atlanta 71 91 73 88 / 30 40 30 50 Blairsville 63 85 65 83 / 50 50 30 60 Cartersville 66 92 68 88 / 30 40 30 50 Columbus 70 93 72 91 / 20 30 30 40 Gainesville 69 90 70 87 / 40 40 30 50 Macon 68 94 71 91 / 20 30 30 40 Rome 66 92 68 88 / 30 40 30 50 Peachtree City 66 92 68 88 / 30 40 30 40 Vidalia 71 94 73 94 / 30 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....20 AVIATION...39
Hazardous weather outlook, Jun 2, 1:15 PM EDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 115 PM EDT THU JUN 2 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 115 PM EDT THU JUN 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. A WARM UNSTABLE ATMOSPHERE REMAINS OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON. WITH STRONG AFTERNOON HEATING...SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT...A FEW OF WHICH COULD BE STRONG TO SEVERE WITH STRONG GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. THE BEST TIME FOR STRONG TO SEVERE STORMS TO DEVELOP WILL BE FROM 1 PM THROUGH 10 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A RISK OF ISOLATED STRONG TO SEVERE STORMS EACH AFTERNOON AND EVENING FROM FRIDAY THROUGH SUNDAY. THE BEST CHANCE FOR ANY STRONG TO SEVERE STORMS WILL BE ON SUNDAY AS A COLD FRONT MOVES ACROSS NORTH AND CENTRAL GEORGIA. THE FRONT WILL LINGER ACROSS PORTIONS OF CENTRAL GEORGIA MONDAY KEEPING A RISK OF A FEW STRONG STORMS THERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 2, 3:44 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT THU JUN 2 2016
GAZ022-023-022015-
FORSYTH GA-HALL GA-
344 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR FORSYTH AND WESTERN HALL COUNTIES
UNTIL 415 PM EDT...
AT 344 PM EDT...A STRONG THUNDERSTORM WAS OVER CUMMING...MOVING NORTH
AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...CHESTATEE...DREW...LAKE LANIER
ISLANDS...MATT...HIGHTOWER... SILVER CITY...COAL MOUNTAIN AND
OSCARVILLE.
LAT...LON 3434 8391 3415 8401 3417 8406 3414 8409
3416 8424 3434 8421 3433 8396 3435 8397
TIME...MOT...LOC 1944Z 175DEG 12KT 3419 8412Special weather statement, Jun 2, 3:55 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT THU JUN 2 2016
GAZ033-044-022030-
NORTH FULTON GA-SOUTH FULTON GA-
355 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON AND NORTHEASTERN
SOUTH FULTON COUNTIES UNTIL 430 PM EDT...
AT 354 PM EDT...A STRONG THUNDERSTORM WAS NEAR COLLEGE PARK...OR 8
MILES SOUTHWEST OF ATLANTA...MOVING NORTHEAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ATLANTA...EAST
POINT...COLLEGE PARK...HAPEVILLE...GRANT PARK-ZOO ATLANTA... WEST
END...SWEET AUBURN...CASCADE HEIGHTS...BANKHEAD...TURNER FIELD AND
LAKEWOOD PARK.
LAT...LON 3380 8450 3376 8435 3373 8435 3364 8445
3365 8446 3364 8446 3367 8455
TIME...MOT...LOC 1954Z 211DEG 6KT 3368 8450Local storm report, Jun 2, 4:03 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL 3 N CUMMING 34.25N 84.14W
06/02/2016 E0.70 INCH FORSYTH GA PUBLIC
&&
EVENT NUMBER FFC1600312
NLISTSpecial weather statement, Jun 2, 4:03 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT THU JUN 2 2016
GAZ097-109-022030-
DODGE GA-LAURENS GA-
403 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DODGE AND SOUTHERN
LAURENS COUNTIES UNTIL 430 PM EDT...
AT 402 PM EDT...A STRONG THUNDERSTORM WAS NEAR CADWELL...OR 9 MILES
NORTHEAST OF EASTMAN...MOVING SOUTH AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DEXTER...CADWELL...RENTZ...CEDAR GROVE...HARLOW...PLAINFIELD AND
LOWERY.
LAT...LON 3226 8313 3217 8299 3238 8272 3254 8306
TIME...MOT...LOC 2002Z 344DEG 22KT 3226 8302Special weather statement, Jun 2, 4:06 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT THU JUN 2 2016
GAZ002>004-022030-
CATOOSA GA-WHITFIELD GA-WALKER GA-
406 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CATOOSA...WHITFIELD AND
SOUTHEASTERN WALKER COUNTIES UNTIL 430 PM EDT...
AT 406 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF
LAFAYETTE...MOVING NORTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...LAFAYETTE...TUNNEL HILL...ROCKY FACE...NAOMI...MILL CREEK...
VILLANOW AND WOOD STATION.
LAT...LON 3477 8488 3467 8503 3461 8523 3472 8529
3489 8511
TIME...MOT...LOC 2006Z 228DEG 22KT 3471 8515Special weather statement, Jun 2, 4:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT THU JUN 2 2016
GAZ033-034-045-022045-
DEKALB GA-NORTH FULTON GA-GWINNETT GA-
410 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTH FULTON AND
SOUTHWESTERN GWINNETT COUNTIES UNTIL 445 PM EDT...
AT 409 PM EDT...A STRONG THUNDERSTORM WAS OVER DRUID HILLS...OR OVER
DECATUR...MOVING NORTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...SANDY
SPRINGS...DUNWOODY...SNELLVILLE...LILBURN...
CHAMBLEE...NORCROSS...DORAVILLE...CLARKSTON...STONE
MOUNTAIN...AVONDALE ESTATES...PINE LAKE...NORTH
ATLANTA...MIDTOWN...DRUID HILLS...NORTH DECATUR...CANDLER-
MCAFEE...BELVEDERE PARK AND TUCKER.
LAT...LON 3383 8447 3383 8446 3384 8446 3398 8433
3384 8396 3368 8423 3376 8434 3380 8450
TIME...MOT...LOC 2009Z 228DEG 21KT 3379 8431The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:45 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jun 1, 8:49 PM EDT | Special Weather Statement | FFC | Madison | 26 min |
| Jun 2, 2:11 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Polk | 34 min |
| Jun 2, 2:22 PM EDT | Special Weather Statement | FFC | Gwinnett | 38 min |
| Jun 2, 2:42 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jun 2, 2:47 PM EDT | Special Weather Statement | FFC | Bartow, Polk | 28 min |
| Jun 2, 3:01 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jun 2, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Haralson, Paulding, Polk | 24 min |
| Jun 2, 3:12 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 33 min |
| Jun 2, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 41 min |
| Jun 2, 3:29 PM EDT | Special Weather Statement | FFC | Catoosa | 31 min |
| Jun 2, 3:36 PM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jun 2, 3:38 PM EDT | Special Weather Statement | FFC | Bartow | 37 min |
| Jun 2, 3:44 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Jun 2, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 41 min |
| Jun 2, 3:55 PM EDT | Special Weather Statement | FFC | Fulton | 35 min |
| Jun 2, 4:03 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jun 2, 4:06 PM EDT | Special Weather Statement | FFC | Whitfield | 24 min |
| Jun 2, 4:12 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jun 2, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 42 min |
| Jun 2, 4:29 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| Jun 2, 4:49 PM EDT | Special Weather Statement | FFC | Fannin, Murray | 26 min |
| Jun 2, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 52 min |
| Jun 2, 4:55 PM EDT | Special Weather Statement | FFC | DeKalb | 35 min |
| Jun 2, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 45 min |
| Jun 2, 5:04 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| Jun 2, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 49 min |
| Jun 2, 5:15 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Jun 2, 5:35 PM EDT | Special Weather Statement | FFC | Pike | 25 min |
| Jun 2, 6:08 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| Jun 2, 6:43 PM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| Jun 2, 6:56 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Jun 2, 7:23 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 37 min |
| Jun 2, 7:32 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Jun 2, 7:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jun 2, 7:47 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones | 43 min |
| Jun 2, 7:49 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Oconee, Walton | 11 min |
| Jun 2, 7:52 PM EDT | Special Weather Statement | FFC | Wilkes | 23 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.